# SDR AWXA200700976

- Difficulty date: August 6, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 57,616 hours, 25,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D53475529204
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-06 CHECK - NR 5990559, CORROSION ON AFT CARGO COMPARTMENT DOOR CUT OUT LOWER SILL SEALING PROFILE, BS 2563/FR 55+16".  REPLACED AFT CARGO COMPARTMENT DOOR CUT OUT LOWER SILL  SEALING PROFILE BS 2403/FR 52 TO BS 2616/FR 56 IAW A320 SRM 51-72-11.
